Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 275425, 13 pages
Research Article

Simple and High-Accurate Schemes for Hyperbolic Conservation Laws

LMIB and School of Mathematics and Systems Science, Beijing University of Aeronautics and Astronautics, Beijing 100191, China

Received 1 May 2013; Revised 4 January 2014; Accepted 6 January 2014; Published 2 March 2014

Academic Editor: Vit Dolejsi

Copyright © 2014 Renzhong Feng and Zheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renzhong Feng and Zheng Wang, “Simple and High-Accurate Schemes for Hyperbolic Conservation Laws,” Journal of Applied Mathematics, vol. 2014, Article ID 275425, 13 pages, 2014. doi:10.1155/2014/275425